Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 107, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 21, 2007, 3:59 PM EDT for Broward County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2007, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 21, 2007, 5:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Broward County, FL
The radar
The Miami radar (KAMX), 72 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:22 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1339 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 211959
SVRMFL
FLC011-212100-
/O.NEW.KMFL.SV.W.0107.070721T1959Z-070721T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 500 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DAVIE...AND MOVING NORTH AT 15 MPH.
* THE STORM WILL AFFECT...
PLANTATION...
LAUDERHILL...
TAMARAC...
NORTH LAUDERDALE...
MARGATE...
COCONUT CREEK...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2634 8031 2634 8024 2632 8020 2631 8007
2628 8011 2622 8011 2619 8014 2598 8016
2597 8039
$$
70/DD1 follow-up statement
000
WWUS52 KMFL 212103
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT SAT JUL 21 2007
FLC011-212111-
/O.EXP.KMFL.SV.W.0107.000000T0000Z-070721T2100Z/
PALM BEACH FL-BROWARD FL-
503 PM EDT SAT JUL 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY
EXPIRED AT 500 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD
WEAKENED BELOW SEVERE LIMITS. THUS THE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2634 8031 2634 8024 2632 8020 2631 8007
2628 8011 2622 8011 2619 8014 2598 8016
2597 8039
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:57 AM EDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jul 21, 9:57 AM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 957 AM EDT SAT JUL 21 2007 ...A FEW SEVERE STORMS POSSIBLE THIS AFTERNOON... .UPDATE...THE MORNING MIAMI SOUNDING SHOWS THAT IT HAS BECOME MORE UNSTABLE ACROSS MAINLAND SOUTH FLORIDA TODAY...WITH THE H5 TEMP DOWN FROM -7.3C YESTERDAY TO NOW -8.3C. THERE IS EVEN COLDER AIR ALOFT UPSTREAM...WITH THE TAMPA SOUNDING SHOWING AN H5 TEMP OF -9.9C AND THE CAPE AT -8.9C. THE CAPE PROFILE IN THE HAIL GROWTH LAYER IS EXCELLENT ON ALL SOUNDINGS THIS MORNING...AND WITH STRONG HEATING AND WATER VAPOR IMAGERY SHOWING AN INCOMING DIGGING TROUGH (WHICH WILL RESULT IN CONTINUED COLD AIR ADVECTION AT MID LEVELS THIS AFTERNOON AND BETTER UPPER LEVEL DIFFLUENCE)...BELIEVE THE SEVERE RISK HAS INCREASED SINCE YESTERDAY WHEN WE EVEN HAD A FEW SEVERE HAIL REPORTS ACROSS THE AREA THEN. ALSO...THERE IS AN OLD BOUNDARY WHICH HAS DRIFTED SOUTH INTO THE AREA THAT ONE CAN MAKE OUT IN SATELLITE IMAGERY. THIS BOUNDARY STRETCHES FROM THE GULF ACROSS THE SOUTHERN PENINSULA FROM ABOUT A NAPLES TO PALM BEACH LINE. THINKING THAT ACTIVITY WILL CONCENTRATE NEAR THIS BOUNDARY THIS AFTERNOON...AND AS SEA BREEZES FORM ALONG BOTH COASTS...EXPECT ACTIVITY TO BECOME MOST NUMEROUS INTERIOR AREAS ESP VCNTY OF THE LAKE...THOUGH ANYWHERE CAN SEE STORMS TODAY ALONG WITH THE POTENTIAL FOR A FEW SEVERE STORMS. ALTHOUGH CLIMATOLOGICALLY SPEAKING...STRONG GUSTY WINDS WOULD BE THE MAIN THREAT...THE CURRENT ENVIRONMENT SUGGESTS THAT LARGE HAIL IS THE GREATEST SEVERE THREAT THIS AFTERNOON GIVEN THE COLD TEMPS ALOFT AND CAPE PROFILE...BUT HIGH WINDS CANNOT BE RULED OUT AS WELL. WE HIGHLIGHTED THIS IN THE UPDATED FORECAST ALREADY SENT OUT. /DG && .AVIATION...VFR CONDITIONS WILL MOSTLY PREVAIL NEXT 24 HOURS ALTHOUGH SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING BETWEEN 14Z AND 15Z CONTINUING UNTIL AROUND 02Z. THE INITIAL DEVELOPMENT WILL BE ALONG BOTH THE WEST COAST AND EAST COAST SEA BREEZES. THE STEERING FLOW IS VERY WEAK AND STORM MOTION WILL BE 5 KNOTS OR LESS. A VERY UNSTABLE ATMOSPHERE WILL ALSO LEAD TO POSSIBLE ONE INCH HAIL OR LARGER AND SURFACE WIND GUSTS TO AROUND 50 KNOTS. HOWEVER, DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY ONLY VCTS WILL BE INCLUDED IN THE TAFS AND AMEND AS REQUIRED. /KB && .PREV DISCUSSION... /ISSUED 200 AM EDT SAT JUL 21 2007/ DISCUSSION...LONG WAVE TROUGH DEEPENS OVER THE E U.S. DISPLACING THE RIDGE THAT HAS BEEN OVER THE AREA THE PAST FEW DAYS. SUBSIDENCE ALOFT DECREASES IN TURN AND A MORE UNSTABLE ATMOSPHERE DEVELOPS. AT THE LOWER LEVELS...A FRONTAL TROUGH...ASSOCIATED WITH THE UPPER TROUGH...MOVES S AND STALLS JUST N OF THE CWA WHICH AIDS IN THE INSTABILITY AS WELL. BY MONDAY...THE UPPER LOW BECOMES CUT OFF FROM THE GENERAL UPPER LEVEL FLOW AND GRADUALLY RETROGRADES SW TOWARD THE CENTRAL MS RIVER VALLEY. THE UPPER TROUGH DOMINATES TODAY AND SUN. STEERING WINDS ALMOST NIL TODAY BUT BECOME SW SUN THROUGH TUE AS THE TROUGH/CLOSED LOW AFFECT AREA. E COAST POPS SLIGHTLY HIGHER SUN THROUGH TUE AS A RESULT. CUT OFF UPPER LOW BECOMES FAR ENOUGH W TOWARD THE LATTER PART OF NEXT WEEK THAT STEERING WINDS BECOMES EASTERLY AS THE ATLC RIDGE REBUILDS OVER S FLA. THIS SHIFTS THE EMPHASIS OF HIGHER POPS TOWARD THE W. PWATS MAINTAIN STEADY THROUGH THE WEEKEND BUT A GRADUAL INCREASE OCCURS NEXT WEEK AIDING IN INCHING POPS UPWARD. AVIATION...MOSTLY VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD, HOWEVER SCATTERED THUNDERSTORMS MAY DEVELOP BY AFTERNOON. THE MAJORITY OF THIS ACTIVITY WILL LIKELY OCCUR ALONG SEA BREEZE BOUNDARIES AND OVER INTERIOR SECTIONS OF SOUTH FLORIDA ESPECIALLY IN THE LAKE OKEECHOBEE REGION... VCTS HAS BEEN LEFT IN THE TAFS FOR SATURDAY AFTERNOON / EARLY EVENING. OTHERWISE, SURFACE WINDS WILL MOSTLY REMAIN FROM THE SOUTHWEST...WITH SPEEDS DURING THE AFTERNOON AOB 7 KNOTS. MARINE...WINDS 10 KNOTS OR LESS WITH SEAS LESS THAN 4 FEET THROUGH THE PERIOD. FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 90 77 89 76 / 50 30 60 30 FORT LAUDERDALE 90 80 90 76 / 50 30 50 30 MIAMI 91 78 91 77 / 50 30 50 30 NAPLES 90 76 89 76 / 60 30 50 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 21, 11:45 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1145 AM EDT SAT JUL 21 2007 FLZ063-066>075-168-172>174-220130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1145 AM EDT SAT JUL 21 2007 ...SEVERE THUNDERSTORM WATCH ALL OF MAINLAND SOUTH FL UNTIL 9 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA TODAY MAINLY IN THE AFTERNOON AND EARLY EVENING. MOST OF THIS ACTIVITY WILL BE LOCATED ACROSS INTERIOR SECTIONS ESPECIALLY AROUND THE LAKE OKEECHOBEE REGION. A FEW STORMS COULD EVEN BECOME SEVERE WITH THE PRIMARY THREAT BEING FREQUENT LIGHTNING... HEAVY RAINFALL... WIND GUSTS TO NEAR 60 MPH...AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 60 MPH. HAIL: THE STRONGEST THUNDERSTORMS MAY PRODUCE HAIL UP TO THE SIZE OF GOLF BALLS. WATERSPOUTS: WITH THE LIGHT FLOW ACROSS THE AREA THERE WILL BE A SLIGHT CHANCE OF WATER SPOUTS TODAY ACROSS THE COASTAL WATERS. FLOODING: DUE TO THE SLOW STORM MOTION TOWARD THE NORTHEAST TODAY THERE WILL BE A SLIGHT RISK OF SOME MINOR FLOODING OF POORLY DRAINED ROADWAYS ACROSS THE EAST COAST METRO AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXCEPTED TO DEVELOP EACH DAY, BUT WILL BE STRONGEST MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND POSSIBLY THROUGH EARLY THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 21, 12:54 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1254 PM EDT SAT JUL 21 2007 FLZ063-066-211730- HENDRY FL-GLADES FL- 1254 PM EDT SAT JUL 21 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING INTO THE WESTERN HALF OF GLADES AND HENDRY COUNTIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. A WARNING WILL BE ISSUED IF THESE STORMS INTENSIFY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR SOUTHERN FLORIDA. KOB
Special weather statement, Jul 21, 2:04 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 204 PM EDT SAT JUL 21 2007 FLZ068-168-211830- METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- 204 PM EDT SAT JUL 21 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A STRONG THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR HAVERHILL...MOVING SOUTH AT 5 MPH. THIS STORM WILL AFFECT... HAVERHILL... MANGONIA PARK... WEST PALM BEACH... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR SOUTHERN FLORIDA. KOB
Special weather statement, Jul 21, 2:20 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 220 PM EDT SAT JUL 21 2007 FLZ067-068-168-211915- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 220 PM EDT SAT JUL 21 2007 ...STRONG THUNDERSTORMS DEVELOPING OVER METRO PALM BEACH COUNTY... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM TEQUESTA TO BOCA RATON THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL AFFECT... ATLANTIS... RIVIERA BEACH... FAU NORTH CAMPUS... HAVERHILL... JUPITER... TEQUESTA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR SOUTHERN FLORIDA. BAXTER
Local storm report, Jul 21, 2:41 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL GREENACRES CITY 26.63N 80.14W
07/21/2007 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
&&
BRABANDERSpecial weather statement, Jul 21, 2:56 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 256 PM EDT SAT JUL 21 2007 FLZ071>073-211930- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-256 PM EDT SAT JUL 21 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF THE INTERSECTION OF U.S. 27 AND PINES BLVD...MOVING NORTH AT 10 TO 15 MPH. THIS STORM WILL AFFECT... THE INTERSECTION OF U.S. 27 AND PINES BLVD... PEMBROKE PINES... SOUTHWEST RANCHES... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR SOUTHERN FLORIDA. 70/DD
Local storm report, Jul 21, 3:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL GREENACRES CITY 26.63N 80.14W
07/21/2007 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
0300 PM HAIL 2 NW HYPOLUXO 26.59N 80.07W
07/21/2007 E0.75 INCH PALM BEACH FL TRAINED SPOTTER
0300 PM TSTM WND GST 2 NW HYPOLUXO 26.59N 80.07W
07/21/2007 E60.00 MPH PALM BEACH FL TRAINED SPOTTER
0320 PM TORNADO 2 W WEST KENDALL 25.68N 80.43W
07/21/2007 MIAMI-DADE FL LAW ENFORCEMENT
LAW ENFORCEMENT CONFIRMED A SMALL TORNADO OVER
UNPOPULATED AREA A FEW MILES TO THE WEST OF WEST KENDALL.
0342 PM HAIL PEMBROKE PINES 26.01N 80.34W
07/21/2007 E0.88 INCH BROWARD FL NWS EMPLOYEE
NWS EMPLOYEE REPORTED DIME TO NICKLE SIZE HAIL FALLING.
&&
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:02 PM EDT | Marine Weather Statement | MFL | 58 min | |
| Jul 20, 8:50 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 20, 9:39 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jul 21, 10:32 AM EDT | Marine Weather Statement | MFL | 58 min | |
| Jul 21, 1:22 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 53 min |
| Jul 21, 1:38 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 58 min |
| Jul 21, 1:42 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 21, 2:17 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 50 min |
| Jul 21, 2:27 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 63 min |
| Jul 21, 2:35 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jul 21, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 56 min |
| Jul 21, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Jul 21, 3:14 PM EDT | Tornado Warning | MFL | Miami-Dade | 34 min |
| Jul 21, 3:20 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 55 min |
| Jul 21, 3:27 PM EDT | Tornado Warning | MFL | Palm Beach | 15 min |
| Jul 21, 7:31 PM EDT | Marine Weather Statement | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.